Perturbation anaysis for the matrix equation $X=I-A^{*}X^{-1}A+B^{*}X^{-1}B$

Title
Perturbation anaysis for the matrix equation $X=I-A^{*}X^{-1}A+B^{*}X^{-1}B$
Author(s)
이호수
Keywords
Nonlinear matrix equation; positive definite solution; perturbation analysis
Issue Date
201403
Publisher
강원경기수학회
Citation
한국수학논문집, v.22, no.1, pp.123 - 131
Abstract
The purpose of this paper is to study the perturbation analysis of the matrix equation $X=I-A^{*}X^{-1}A+B^{*}X^{-1}B.$ Based on the matrix differentiation, we give a precise perturbation bound for the positive definite solution. A numerical example is presented to illustrate the shrpness of the perturbation bound.
URI
http://hdl.handle.net/YU.REPOSITORY/32706http://dx.doi.org/10.11568/kjm.2014.22.1.123
ISSN
1976-8605
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE